Orbital solutions and absolute elements of the eclipsing binary AY Camelopardalis Article

Williamon, RM, Sowell, JR, Van Hamme, W. (2004). Orbital solutions and absolute elements of the eclipsing binary AY Camelopardalis . ASTRONOMICAL JOURNAL, 128(3), 1319-1323. 10.1086/422926

Open Access

cited authors

  • Williamon, RM; Sowell, JR; Van Hamme, W

sustainable development goals

publication date

  • September 1, 2004

published in

keywords

  • ACCURACY
  • Astronomy & Astrophysics
  • CYGNI
  • LIGHT CURVES
  • Physical Sciences
  • STAR LIGHT
  • Science & Technology
  • binaries : close
  • binaries : eclipsing
  • binaries : spectroscopic
  • stars : variables : general

Digital Object Identifier (DOI)

publisher

  • UNIV CHICAGO PRESS

start page

  • 1319

end page

  • 1323

volume

  • 128

issue

  • 3